# SDR CALA2013112693265

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,465 hours, 24,650 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING FUEL CAP MISSING ON RT WING.  REPLACED FUEL CAP ASSEMBLY, OPERATIONS CHECKED NORMAL.
